Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Serotonin syndrome
My doctor prescribed Zofran to help with stomach knots due to anxiety. I researched and read taking Zofran and Prozac although rare could cause serotonin syndrome. My physc never mentioned this. Any thoughts or experience with this combination?
Jump to this post
Hi @sears, very smart of you to do your research before starting a new medication. You'll notice that I moved your message to this existing discussion about serotonin syndrome so that you can connect with @bruceg @texasduchess and others.
Here are some possibly useful articles to add to your research:
– Serotonin syndrome: Symptoms & Causes: https://www.mayoclinic.org/diseases-conditions/serotonin-syndrome/symptoms-causes/syc-20354758
– Drug Interactions between Prozac and Zofran: https://www.drugs.com/drug-interactions/prozac-with-zofran-1115-648-1752-1120.html
@sears, would you be taking both Zofran and Prozac?
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In